Annals of Mathematics. Second Series
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ann. of Math. (2), 2014, Volume 179, Issue 2, Pages 431–499 (Mi aom3)  

Limit theorems for translation flows

A. I. Bufetovabcdef

a Laboratoire d'Analyse, Topologie, Probabilités, Aix-Marseille Université, CNRS
b Rice University
c National Research University Higher School of Economics
d Institute for Information Transmission Problems
e Steklov Institute of Mathematics
f Independent University of Moscow

Abstract: The aim of this paper is to obtain an asymptotic expansion for ergodic integrals of translation flows on flat surfaces of higher genus (Theorem 1) and to give a limit theorem for these flows (Theorem 2).

DOI: https://doi.org/10.4007/annals.2014.179.2.2


Bibliographic databases:

Received: 19.03.2010
Revised: 17.08.2012
Accepted:07.12.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/aom3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021